Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Had sex after stopping pill. Could I get pregnant?

I went off my pill on the 7th june and had sex that night and then the following night and the 10th then I got my period on the 10th that night then I finished on the 14th I have been taking elevit for the past 3 days we also had sex last night I m trying my hardest to fall pregnet where would I stand at the moment and when is the best time to try?
Asked On : Mon, 18 Jun 2012
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Mar 2016

With above sexual activity, you CAN'T get pregnant as you did sex just prior to period due date. Those days are NOT fertile.

You have to do unprotected sex during fertile days (11th to 19th day of each 28-30 days cycle) or ovulation day (14 days prior to next due date). You can use ovulation prediction kit in the mid cycle. It will help to maximize chance of pregnancy.

Take Vitamin and folic acid supplements for 3 months prior to pregnancy. Good luck.
Answered: Mon, 21 Jul 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor